Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the computation of a table of complex cubic fields with discriminant $D>-10^ 6$
HTML articles powered by AMS MathViewer

by Gilbert W. Fung and H. C. Williams PDF
Math. Comp. 55 (1990), 313-325 Request permission

Erratum: Math. Comp. 63 (1994), 433.
Erratum: Math. Comp. 63 (1994), 433.


A method for finding all the nonisomorphic complex cubic fields with discriminant $D > - {10^6}$ is described. Three different methods were used to find the class number of each of these fields. The speed of these techniques is discussed and several tables illustrating the computational results are presented. These include tables of the distribution of the fields and the class numbers and the class group structures of these fields.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11R16, 11Y40
  • Retrieve articles in all journals with MSC: 11R16, 11Y40
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 313-325
  • MSC: Primary 11R16; Secondary 11Y40
  • DOI:
  • MathSciNet review: 1023760